Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Apr 24, 2007, 4:32 AM CDT for 28 counties in Texas. It took effect at Apr 24, 2007, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 4:32 AM CDT (09:32 UTC)
- In effect from
- Apr 24, 2007, 7:00 PM CDT
- Expired
- Apr 25, 2007, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 28 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 29 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1408 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 240932 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 432 AM CDT TUE APR 24 2007 ...A FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT. TXZ171>173-184>194-203>209-219>225-241745- /O.NEW.KEWX.FF.A.0008.070425T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 432 AM CDT TUE APR 24 2007 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP... BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT... EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON AND WILSON. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT AN AREA OF ORGANIZED STRONG THUNDERSTORMS WILL DEVELOP IN WEST TEXAS THIS AFTERNOON AND EVENING AND MOVE EASTWARD ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TONIGHT. IN ADDITION...A COLD FRONT WITH THIS SYSTEM WILL INTERACT WITH A STRONG INFLOW OF VERY MOIST AIR FROM THE GULF. WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THE HEAVY RAINS WILL END FROM THE WEST WEDNESDAY MORNING AS DRIER AIR PUSHES IN BEHIND THE COLD FRONT. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
4 follow-up statements
000 WGUS64 KEWX 241944 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 244 PM CDT TUE APR 24 2007 ...A FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT. TXZ171>173-184>194-203>209-219>225-251200- /O.CON.KEWX.FF.A.0008.070425T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 244 PM CDT TUE APR 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE... FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...WILLIAMSON AND WILSON. * FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT. * AN AREA OF ORGANIZED STRONG THUNDERSTORMS WILL DEVELOP IN WEST TEXAS THIS AFTERNOON AND EVENING AND MOVE EASTWARD ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TONIGHT. IN ADDITION...A COLD FRONT WITH THIS SYSTEM WILL INTERACT WITH A STRONG INFLOW OF VERY MOIST AIR FROM THE GULF. WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THE HEAVY RAINS WILL END FROM THE WEST WEDNESDAY MORNING AS DRIER AIR PUSHES IN BEHIND THE COLD FRONT. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 250710 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 210 AM CDT WED APR 25 2007 ...A FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH 7 AM THIS WEDNESDAY MORNING FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING THROUGH 7 AM THIS MORNING. TXZ171-172-184>190-203-204-219-250815- /O.CAN.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- UVALDE-MEDINA-FRIO- INCLUDING THE CITIES OF...LLANO...BURNET...ROCKSPRINGS...LEAKEY... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...UVALDE... HONDO...PEARSALL 210 AM CDT WED APR 25 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE HEAVY RAINS HAVE MOVED TO THE EAST AND THE THREAT OF ANY ADDITIONAL HEAVY RAINS HAS ENDED. HOWEVER RESIDUAL FLOODING MAY CONTINUE FROM RAIN EARLIER LAST EVENING...SO CAUTION IS STILL ADVISED. $$ TXZ173-191>194-205>209-220>225-251200- /O.CON.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETTSVILLE 210 AM CDT WED APR 25 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... LAVACA...LEE...TRAVIS...WILLIAMSON AND WILSON. * UNTIL 7 AM CDT THIS MORNING * A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. * A COLD FRONT ALONG WITH AN UPPER AIR SYSTEM WILL INTERACT WITH A STRONG INFLOW OF VERY MOIST AIR FROM THE GULF. WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS OF 2 TO 3 INCHES POSSIBLE. THE HEAVY RAINS WILL END FROM THE WEST THIS MORNING AS DRIER AIR PUSHES IN BEHIND THE COLD FRONT. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 250855 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 355 AM CDT WED APR 25 2007 ...A FLASH FLOOD WATCH IN EFFECT THROUGH 7 AM THIS WEDNESDAY MORNING FOR THE SOUTHEAST SECTIONS OF SOUTH CENTRAL TEXAS... .A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE NORTHWEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING THROUGH 7 AM THIS MORNING. TXZ173-191>194-205>208-251000- /O.CAN.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART 355 AM CDT WED APR 25 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE HEAVY RAINS HAVE MOVED TO THE EAST AND THEREFORE THE WATCH IS CANCELLED. $$ TXZ209-220>225-251200- /O.CON.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 355 AM CDT WED APR 25 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...DE WITT...FAYETTE...GONZALES...KARNES... LAVACA AND WILSON. * UNTIL 7 AM CDT THIS MORNING * A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. * A COLD FRONT ALONG WITH AN UPPER AIR SYSTEM WILL INTERACT WITH MOIST AIR FROM THE GULF. ADDITIONAL AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE. THE HEAVY RAINS WILL END FROM THE WEST LATER THIS MORNING AS DRIER AIR PUSHES IN BEHIND THE COLD FRONT. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 251158 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 AM CDT WED APR 25 2007 ...FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS IS ALLOWED TO EXPIRE... .ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT FEW HOURS OVER THE SOUTHEAST SECTIONS OF SOUTH CENTRAL TEXAS...THE BEST THREAT OF HEAVY RAINS HAS SHIFTED TO THE EAST AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. TXZ209-220>225-251300- /O.EXP.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 658 AM CDT WED APR 25 2007 ...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL EXPIRE AT 7 AM CDT THIS MORNING. ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT FEW HOURS OVER THE SOUTHEAST SECTIONS OF SOUTH CENTRAL TEXAS...THE BEST THREAT OF HEAVY RAINS HAS SHIFTED TO THE EAST. THEREFORE THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 24, 4:21 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 24, 4:21 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 421 AM CDT TUE APR 24 2007 ...SEVERE THUNDERSTORMS AND HEAVY RAINFALL EXPECTED TONIGHT THROUGH EARLY WEDNESDAY MORNING... ...FLASH FLOOD WATCH IN EFFECT FOR MOST OF SOUTH CENTRAL TEXAS FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... .DISCUSSION... CLOUDY CONDITIONS ARE EXPECTED THIS AFTERNOON AHEAD OF A MAJOR STORM SYSTEM EXPECTED TONIGHT. AN UPPER LEVEL LOW WILL TREK ACROSS THE OKLAHOMA PANHANDLE REGION BY 00-03Z WEDNESDAY. A SQUALL LINE IS EXPECTED TO DEVELOP ALONG THE TROF AXIS...BRINGING THE POSSIBILITY OF SEVERE THUNDERSTORMS TO THE HILL COUNTRY BY LATE AFTERNOON. THE SQUALL LINE WILL CONTINUE TO PROGRESS EASTWARD ACROSS THE CWA AND IS EXPECTED TO MOVE INTO SOUTHEAST TEXAS BY NOON ON WEDNESDAY. THE PRIMARY CONCERN WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. HEAVY RAIN IS ALSO EXPECTED WITH THESE STORMS. AVERAGE RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES CAN BE EXPECTED BY WEDNESDAY MORNING. QPF BULLS-EYES OF TWO TO FOUR INCHES CONTINUE TO BE DEPICTED OVER THE EASTERN HILL COUNTRY...ALONG THE ESCARPMENT...AND ACROSS NORTHERN COUNTIES OF SOUTH CENTRAL TEXAS. WHILE THESE AREAS ARE THE MOST LIKELY TO RECEIVE THE HIGHEST RAINFALL TOTALS...NEARLY ALL OF SOUTH CENTRAL TEXAS WILL BE SUSCEPTIBLE TO FLASH FLOODING PROBLEMS. GIVEN THIS THREAT...A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR MUCH OF THE CWA. THE MODELS ARE IN FAIR AGREEMENT WITH THE SYSTEM CLEARING THE CWA BY MID TO LATE WEDNESDAY MORNING. THE DEVELOPMENT OF RIDGING ALOFT THROUGH THE END OF THE WEEK WILL KEEP THE REGION DRY AND WARM. TEMPERATURES WILL GENERALLY BE WITHIN A FEW DEGREES OF LATE APRIL NORMALS. THE NEXT BEST CHANCE FOR RAIN WILL BE LATE FRIDAY AFTERNOON AND NIGHT AS A VIGOROUS LITTLE S/W TROUGH PASSES TO THE NORTH. FOR NOW, HAVE ONLY MENTIONED SLT-CHC POPS FOR THE NORTHERN COUNTIES DURING THIS TIME FRAME...BUT POPS WILL LIKELY INCREASE WITH FUTURE PACKAGES. CONDITIONS THROUGH THE REST OF THE FORECAST PERIOD LOOK DRY AND SEASONABLE WITH UPPER RIDGING DOMINATING THE WEATHER PATTERN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 80 63 81 57 83 / 40 100 30 - 0 AUSTIN BERGSTROM INTL AIRPORT 79 63 81 51 83 / 40 100 30 - 0 DEL RIO INTL AIRPORT 85 64 89 58 88 / 40 50 - - 0 SAN ANTONIO INTL AIRPORT 81 66 84 56 84 / 40 100 20 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE... FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL... KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... WILLIAMSON...WILSON. && 25/01
Hazardous weather outlook, Apr 23, 5:13 AM CDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 513 AM CDT MON APR 23 2007 TXZ171>173-183>194-202>209-217>225-228-241000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 513 AM CDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE ACROSS TEXAS LATE TUESDAY AND EARLY WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS AS THUNDERSTORMS DEVELOP WITH THIS SYSTEM. THERE IS ALSO A POTENTIAL FOR LOCALLY HEAVY RAIN AS MOIST GULF AIR INTERACTS WITH A FRONTAL BOUNDARY OVER THE EAST AND SOUTHEASTERN SECTIONS OF THE AREA TUESDAY NIGHT AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED TUESDAY AFTERNOON OR EVENING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 60 min |
| Apr 23, 8:01 PM CDT | Tornado Warning | EWX | Val Verde | 29 min |
| Apr 23, 8:28 PM CDT | Tornado Warning | EWX | Val Verde | 32 min |
| Apr 23, 8:41 PM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
| Apr 23, 8:49 PM CDT | Tornado Warning | EWX | Kinney | 37 min |
| Apr 24, 4:26 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 24, 6:18 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 57 min |
| Apr 24, 6:51 PM CDT | Tornado Warning | EWX | Maverick | 54 min |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.